# SDR 07FDEA02793

- Difficulty date: August 8, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 55,526 hours, 12,133 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

PASSING FL 270 ON CLIMB A/P TRIPPED OFF FOLLOWED BY MULTIPLE OTHER ALERTS.  ENGINE NR 3 FLAMED OUT WITH "0"  FUEL FLOW.  FOLLOWED CHECKLIST FOR RESTART WITH NO  SUCCESS.  TANK NR 3 PUMPS WERE UNPOWERED.  ENG NR 3 WAS SUCTION FEEDING.  ATTEMPTED RESTART WITH FUEL SYSTEM IN MANUAL AND CROSSFEEDING TO NR 3 WITH NO SUCCESS, BATTERY BUSS T/R2A AND GS BUSSES WERE UNPOWERED.  LATERAL FUEL IMBALANCE OCCURRED.  ACCOMPLISHED EA 1-2400-114788 PART-1 AS FOLLOW INSTRUCTIONS, REPAIRED DAMAGED WIRES.  REMOVED AND REPLACED ASSOCIATED COMPONENTS AND R-T-S RELATED SYSTEMS.  A/C OK FOR CONTINUE SERVICE.
